# SDR 96ZZZX157

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- System (JASC): 7931 · Engine Oil Pressure
- Part: Data Pack
- Part number: 58004658014
- Condition: Indicator Sticks
- Location: Nr 2 Oil Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 OIL PRESSURE INDICATOR STICKS AT ZERO ON POWER-UP AND START.  REMOVED AND REPLACED 14 DATA PACK.
